# SDR ASMF201312008

- Difficulty date: December 13, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 36,165 hours, 18,063 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 9998
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 10,298 hours, 4,101 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 50 KNOTS, DUE TO DURING TAKEOFF ROLL THE LT BLEED TRIP OFF LIGHT TURNED ON, SO THE FLIGHT CREW ACCOMPLISHED THE QRH 2.6 PROCEDURE, CONFIRMING THE FAILURE.  REPLACED THE LT ENG PRSOV IAW AMM 36-11-04, CONTINUING THE FAILURE, SO THE REPORT WAS DEFERRED IAW MEL 36-5-2 CAT C.  AT MEX, THE LT ENG PROV WAS REPLACED IAW AMM 36-44-04, TESTED CORRECT & THE REPORT WAS CLOSED.
